Exercises For Patients With Neuropathy
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineHIV-related neuropathy remains a major problem for many patients. Effective treatment for HIV can sometimes stablize reverse neuropathy. Some HIV drugs can aggravate neuropathy so a review of all drugs or other conditions possibly contributing to... Read more »
New York University, School of MedicineDear Stepper,There should not be any limits to what you can do in terms of damaging the nerves in your legs. Exercise in moderation is always a good idea, with good hydration and stretching. Douglas T. Dieterich, M.D.... Read more »
Program for Wellness RestorationPeripheral Neuropathy (PN) can be caused by HIV or by medications like Zerit (D4T). You are not taking Zerit. PN can be confused with other issues, so it is good to see a neurologist to get it diagnosed.PN can improve as health improves and/or... Read more »
University of Minnesota, School of MedicineProtease inhibitors can aggravate neuropathy but not to the degree usually seen with some of the "D" drugs (ddI, ddC, D4T). I have used a lot of Norvir + Reyataz and have only had several patients in whom I thought their neuropathy worsed... Read more »
Connect With Others
Posted by billc, 1 ReplyAfter a high risk encounter I had seven months ago I have developed a burning in my face that comes and goes. It is mostly isolated to the left forehead, but travels down around my eye. It comes and goes. It this neuropathy??
If not then... Read more »
Posted by Anonymous, 1 ReplyI have had neuropathy in my feet for 4 years now in varying degrees of pain, sometimes light, sometimes crippling. I had some decent results using acetyl-L-carnetine, which seemed to have helped the pain some, but now it has come back in full force.... Read more »
Posted by Kipling, 2 RepliesI was diagnosed with Aids April 2000. I was very sick at
the time during the 8 and a 1/2 weeks I was hospitalized.
The virus attacked my spine and I am now living with a spinal disease called myelopathy which enables me to walk. I also developed... Read more »
Posted by Anonymous, 5 RepliesThis is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:
Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?
If so . . . for what period of time... Read more »
Guides for People With HIV